# SDR MWEA98592

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corrosion
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RIGHT WING FRONT SPAR TEE CAP SPLICE PLATE INBOARD OF NUMBER 1 SLAT DRIVE TRACK.  MAINTENANCE FABRICATED AND INSTALLED NEW STRAP.
